# SDR MALA050674

- Difficulty date: August 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 18,746 hours, 20,800 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Weu
- Part number: 005WS00
- Part serial: 1464
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BITE LIGHT ON LEFT SIDE OF OVERHEAD LIGHTS DO NOT ILLUMINATE WITH UPPER LAMPS TESTS.  REMOVED AND REPLACED WEU PER AMM 31-50-05-4.  OPS CHECK GOOD, P/N ON 006WS00, S/N ON 1596, P/N OFF 005WS00, S/N OFF 1464.
